# SDR C77A327748

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 7,564 hours, 4,471 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006332
- Condition: Discharged
- Location: Emergency Light
- Part time: 5,455 hours, 3,193 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXIT SIGNS INOP.  CHARGED EMERGENCY LIGHTING SYS IAW AMM 33-50-01 AND PERFOMED OPS TEST IAW EAMM 33-50-00-710-801-A. OPS CK GOOD.  ACFT, OK FOR SERVICE.
